# SDR ASOA2015080913597

- Difficulty date: August 9, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 559+80 - 559+112, STRINGER 26L - 26R CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-31.  BLENDED DAMAGE IAW SRM 51-21-06.   PERFORMED ULTRASONIC THICKNESS OF SKIN IAW NDTM 51-20-04.  FOUND WITHIN LIMITS IAW EA 26-2015-100.
